# SDR VNAA202512020028

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Mount Bracket
- Part number: MM67037285S0201
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOGO LIGHT MOUNTING STRUCTURE HAS CORROSION IN MULTIPLE PLACES.  MM 670-37285-S0201  LOGO LIGHT MOUNTING PLATE.
